Regular subclasses in the Sobolev space W_{loc}^{1,n}

Research output: Contribution to journalArticlepeer-review

Abstract

Westudy some slight modifications of the class AC^n introduced in [D. Bongiorno,Absolutely continuous functions in Rn, J. Math. Anal. and Appl. 303 (2005) 119 134]. Inparticular we prove that the classes introduced in [C. Di Bari,C. Vetro, A remark on absolutely continuous functions in R^n, Rend. Circ. Matem. Palermo55 (2006) 296 304] are independent by and contain properly the class AC^n.
Original languageEnglish
Pages (from-to)3749-3754
Number of pages5
JournalNONLINEAR ANALYSIS
Volume70
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Regular subclasses in the Sobolev space W_{loc}^{1,n}'. Together they form a unique fingerprint.

Cite this